# SDR CALA9601042

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH8B04NN0202T
- Condition: Leaking
- Location: Nlg D/L Act
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, D

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY BEGAN TO DROP SHORTLY AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK ACTUATOR UPPER LINE LEAKING.  THE LINE WAS REMOVED AND REPLACED, LEAK CHECK WAS GOOD.
